Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rosiecotton

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rosiecotton

  • Rank
    New Member
  • Birthday 01/29/1987

Profile Information

  • Gender
    Female
  • Location
    New York
  1. Hi everyone, I'm 22 years old and I've been battling acne for over 9 years now. But within the past two years, I have begun experiencing large inflammations that are very red and kinda itchy, usually when I'm embarrassed or very stressed. These inflammations look like large inflammed bumps that makes my skin around it look bright red. Right before these flareups, my face becomes so red and so hot that it feels like it has its own pulse. I dunno how else to describe it. And I have been findi
  2. Alright, well I'm on the last week of active pills of my fifth pack. I didn't want say anything earlier, in fear of jinxing myself, but it's like the acne switch has been turned off. I still have a few little breakouts, but I feel like my face is looking better and better every day. After four packs, I saw no improvement, and now with this fifth pack it was instantaneous. Thank you all for telling me to stick through it because now I do see how effective it really can be.
  3. Thank you for the advice! I'm just beginning the placebo week on my fourth pack. My face is clearing, but this always seems to happen when I get to the placebo pills. It's usually during the second week that my face explodes. I'm hoping this time is going to be different. From what all of you have said I guess I will try to stick it out for 6 packs. And then I'll go from there. It just really sucks because I am studying abroad starting in January and I was hoping to finally be settled w/
  4. I just started my fourth pack of yasmin a few days ago and I haven't seen any improvement with my skin. If anything I think it's causing me to break out more. My placebo weeks are usually when my skin calms down and begins to clear a little. I just don't know if I should continue with this pill...I'm thinking about waiting this last pack out and then I dunno....maybe just stopping the yasmin. The only good thing I have noticed is that I'm not as oily as I used to be. But shouldn't I have se
  5. I was also on doxy and wondering about the interaction with the bc as well. I had asked my gynecologist during my yearly exam and she said that it should not, but then my pharmacist said with certainty that it will lower the effectiveness of the pill. So I stopped taking the doxy even though it was keeping my face quite clear. In answer to your question, I'm really not sure but I took myself off it just to be certain. I had some breakouts when I got off the doxy, but now I just started pac
  6. I have been on Yasmin for about two weeks now after switching from tri-sprintec, which gave me horrible migraines and severe acne. I broke out with Yasmin, but it isn't nearly as bad as my experience with tri-sprintec. I stopped taking doxycycline, even though it was keeping me quite clear, because I am using the bc for birth control reasons not just for acne. So I am thinking that by me stopping doxy, that also contributed to the breakout that I have now. I have been reading some conflict
  7. I just spoke with my doctor today and I'm gonna start Yasmin in about a week. I hope it will work out better than tri-sprintec...
  8. thanks so much! I'm going to call Monday and try the brand instead.
  9. Hello everyone, I'm new to the site. I started tri-sprintec, the generic form of orthotricyclen because it's a lot cheaper, almost two weeks ago. I have always had bad acne, but these past few days I just wanna crawl into a paper bag because it has never been so horrible. Since starting the pill, I have had a constant headache. I have always struggled with headaches and migraines, but this has been a constant for almost two weeks now. Before starting the pill, I was on doxycycline and it
×